# SDR P5CA2019040530047

- Difficulty date: April 1, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 15,232 hours, 3,630 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TEMP CONTROLLER WILL NOT COOL FLIGHT BELOW 23C.  CLEANED FLT DECK TEMP SENSOR FILTER AND CHECKED, OPS NORMAL IAW AMM 21-61-09.
